It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bart on September 12, 2000 at 18:15:38:

In Reply to: Lipotor-new user posted by Nancy on September 12, 2000 at 17:44:21:

: Hi. I am a newcomer to this website.
: I am a new user of Lipotor (one week) and wondered if feeling really really tired was a side effect from this drug?

: Are there other users who have experienced this effect?
: Thank you.

: Nancy


Hello Nancy;
I also am new to lipitor I am in my 5th day and seem to be a little tired the last two days, I also feel a little Hot. Kinda like your getting sick & have noticed minor headace near rear of head.


Follow Ups

All times are GMT -7. The time now is 04:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!